Sh:879

Bib entry
@article{Sh:879,
 author = {Eklof, Paul C. and Fuchs, L{\'a}szl{\'o} and Shelah, Saharon},
 title = {{Test groups for Whitehead groups}},
 journal = {Rocky Mountain J. Math.},
 fjournal = {The Rocky Mountain Journal of Mathematics},
 volume = {42},
 number = {6},
 year = {2012},
 pages = {1863--1873},
 issn = {0035-7596},
 doi = {10.1216/RMJ-2012-42-6-1863},
 mrclass = {20K20 (03E35 20A15 20K35 20K40)},
 mrnumber = {3028765},
 mrreviewer = {Lutz Struengmann},
 doi = {10.1216/RMJ-2012-42-6-1863},
 note = {\href{https://arxiv.org/abs/math/0702293}{arXiv: math/0702293}},
 arxiv_number = {math/0702293}
}